# SDR SIMA20151118002

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 41,633 hours, 34,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS1 CHECK, FOUND FWD OVERWING EMER EXIT SIGN LIGHT INOPERATIVE.  R & R EMER LIGHT DC & AC INVERTER NR 6 IAW AMM 33-50-11.
